# SDR ASAA2025060958620

- Difficulty date: June 9, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 67,537 hours, 20,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER AT WING EXIT IN AISLE HAS FALLEN OFF. GROUNDED - YES. RE-INSTALLED EXIT SIGN COVER AT WING EXIT OVER THE AISLE. COVER SNAPPED IN PLACE AND IS SECURE.
